MAUDE Adverse Event Report: AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

AV MEDICAL TECHNOLOGIES CHAMELEON; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number CH10-40-75US
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the balloon was being used to treat a central stenosis, the balloon was indicated for a rated burst pressure of 14atm, but the physician said that on the second angioplasty the balloon ruptured at 10atm.Nothing unusual observed on the device prior to use, no damage on the box or packaging, all pieces were retrieved in the patients body, fluoroscopy was done to confirm all pieces were retrieved, introducer sheath was used to allow the balloon to be introduced, no treatment/intervention was required as a result of balloon burst, there was no harm to the patient due to the rupture.They switched out balloons to complete the procedure (angioplasty).

Brand Name
CHAMELEON
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
AV MEDICAL TECHNOLOGIES
21 habarzel street
tel-aviv 67770 16
IL  6777016
MDR Report Key10124043
Report Number3011144059-2020-00003
Device Sequence Number19732928
Product Code LIT
UDI-Device Identifier07290016745061
UDI-Public07290016745061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH10-40-75US
Device Catalogue NumberCH10-40-75US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2019
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1